I was on 90mg cymbalta, during a visit with my Dr he told me anything over 60 mg did nothing and put me back to 60 mg... I didn't ask but should have asked why he put me up to 90 in first place... Anyway, recently I had an appointment and explained I was not doing well and feeling very weepy and depressed... He gave me a cycle pack of viibryd and told me to alternate with cymbalta for the first week then just take viibryd... I did this and once my starter month was almost out called for a refill, Dr was vacation so I was out of luck... That was a Friday... The following Monday I called, they said he needed to see me but had no opening that day maybe they could fit me in layer in the week... Am I crazy or is this wrong? I didn't think it was on to take and then skip a bunch of days... I'm not going back to him and I'm struggling horribly emotionally but am hoping the worst is almost over
Well, not going back to him makes sense based on your emotions, but not when it comes to your well being. If you want to switch Drs fine, but don't do it this way. This meds are serious stuff and while it sounds as though there was some carelessness in how you were prescribed, it is in your best interest to stay with this Dr and ON the meds until you can take the time to make a change, which can take a while.
But compared to the long term, what can be horrid consequences of stopping these meds abruptly, it's by far the lesser of two evils. No, the worst is yet to begin, I've been through it. Do not allow your emotions (while I believe you have a valid reason to want to change Drs) to lead you down a road that leads to months of misery.
That's my 3 1/2 cents. Best to you, sorry you're having to go through this.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 May 2010 • 2 answers
Posted 28 Mar 2013 • 3 answers
Posted 30 Sep 2013 • 3 answers
Posted 2 Oct 2013 • 1 answer
Posted 2 Dec 2016 • 0 answers